Jump to ContentJump to Main Navigation
Show Summary Details

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year


SCImago Journal Rank (SJR) 2015: 0.134
Source Normalized Impact per Paper (SNIP) 2015: 0.686
Impact per Publication (IPP) 2015: 0.296

Open Access
Online
ISSN
1898-9934
See all formats and pricing
Volume 18, Issue 1 (Jan 2010)

Issues

Representation of the Fibonacci and Lucas Numbers in Terms of Floor and Ceiling

Magdalena Jastrzębska
  • Institute of Mathematics, University of Białystok, Akademicka 2, 15-267 Białystok, Poland
Published Online: 2011-01-05 | DOI: https://doi.org/10.2478/v10037-010-0010-1

Representation of the Fibonacci and Lucas Numbers in Terms of Floor and Ceiling

In the paper we show how to express the Fibonacci numbers and Lucas numbers using the floor and ceiling operations.

  • [1] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.

  • [2] Grzegorz Bancerek and Piotr Rudnicki. Two programs for SCM. Part I - preliminaries. Formalized Mathematics, 4(1):69-72, 1993.

  • [3] Czesław Byliński. The complex numbers. Formalized Mathematics, 1(3):507-513, 1990.

  • [4] Yoshinori Fujisawa, Yasushi Fuwa, and Hidetaka Shimizu. Public-key cryptography and Pepin's test for the primality of Fermat numbers. Formalized Mathematics, 7(2):317-321, 1998.

  • [5] Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.

  • [6] Konrad Raczkowski and Andrzej Nędzusiak. Real exponents and logarithms. Formalized Mathematics, 2(2):213-216, 1991.

  • [7] Piotr Rudnicki and Andrzej Trybulec. Abian's fixed point theorem. Formalized Mathematics, 6(3):335-338, 1997.

  • [8] Robert M. Solovay. Fibonacci numbers. Formalized Mathematics, 10(2):81-83, 2002.

  • [9] Andrzej Trybulec and Czesław Byliński. Some properties of real numbers. Formalized Mathematics, 1(3):445-449, 1990.

  • [10] Michał J. Trybulec. Integers. Formalized Mathematics, 1(3):501-505, 1990.

  • [11] Piotr Wojtecki and Adam Grabowski. Lucas numbers and generalized Fibonacci numbers. Formalized Mathematics, 12(3):329-333, 2004.

About the article


Published Online: 2011-01-05

Published in Print: 2010-01-01


Citation Information: Formalized Mathematics, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-010-0010-1. Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in